| Catalog Number |
SHPB775 |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); Migration (4003)
| Health Effect - Clinical Codes |
Capsular Contracture (1761); Deformity/ Disfigurement (2360)
| Date of Event |
04/01/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
At the time of this report, mentor has received no information regarding explantation or an expected explantation date.It is unknown at this time if the device will be made available for return.As a result, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: na.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.Manufacturer¿s reference number: (b)(4).
Event or Problem Description
It was reported that a female who underwent a breast augmentation primary with a mentor memorygel, boost, 775cc silicone experienced right-sided capsular contracture grade iii postoperative.At the time of this report, mentor has received no information regarding explantation or an expected explantation date.
Additional Manufacturer Narrative
Additional information received on july 17, 2024, indicated that the patient scheduled for bilateral replacements with unspecified implants on (b)(6) 2024.Physical examination diagnosed right-sided capsular contracture grade iii.Manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
Per additional information received on july 17, 2024, mentor received a call from the customer indicating that the left side was affected not the right.The manufacturing record evaluation (mre) was reviewed, and no anomalies were found related to this complaint.In addition, the mre review verifies that the device was manufactured in accordance with documented specification and procedures.Manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
Per additional information received on aug 7, 2024, indicated that the patient had breast asymmetry on the right side due to right side sever bottoming out.As a result, patient underwent bilateral replacements with r/ sn: (b)(6).A manufacturing record evaluation is in progress.Once completed, a supplemental report will be submitted.Manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
The manufacturing record evaluation (mre) was reviewed, and no anomalies were found related to this complaint.In addition, the mre review verifies that the device was manufactured in accordance with documented specification and procedures.Manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
Correction: the entire report which submitted were for the right side.Manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
Correction: please disregard follow up 3, and 4.These information are for the right side.Correct for the left side: left serial number was sn: (b)(6) ¿ capsular contracture grade iii.Additional information received on aug 22, 2024.Indicated that the right side also had issue with capsular contracture grade ii.As a result, patient underwent bilateral capsulectomy and replacements as follow: (b)(6).The complaint device has been discarded.As a result, no product failure analysis can be conducted, and device malfunction cannot be confirmed.Manufacturer¿s reference number: (b)(4).